# SDR GTIA9901084

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - BOTH EMERGENCY NACELLE LIGHTS INOPERATIVE.  TRANSFERRED TO DEFERRED MAINTENANCE ITEM NR 333.  REPAIRED WIRING AT AFT FLIGHT ATTENDANT PANEL EMERGENCY LIGHTS 'TEST' SWITCH.  FUNCTIONAL CHECK GOOD, REF DC-9 WIRING DIAGRAMS 33-31-01. (M)
